# SDR DALA2023032602316

- Difficulty date: March 24, 2023
- Submitted: March 26, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, INITIAL INSPECTION: CORROSION ON LONGERON END 24RH STA Y 944 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CLIP ON LONGERON END 24RH STA Y 944 AT AFT CARGO COMPARTMENT WAS REPLACED PER B-717-200 SRM 51-40-02-0G. AND SRM 51-41-05-0G. (LP 2686715)
